# SDR SIMA20160905002

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 775 hours, 591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING ON EICAS.  SUSPECT PASSENGER WAS VAPING.  NO SMOKE NOTED AFT LAV.  PERFORMED OPC OF AFT LAV SMOKE DETECTOR, NO DISCREPANCY AMM 26-14-01.
